# SDR DALA2017033102616

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 66,611 hours, 13,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PLENUM CRACKED. REPLACED LT PLENUM (FAN INLET DIFFUSER HOUSING) PER WORKCARD 2151-4303.
